# SDR QXEA200400919

- Difficulty date: December 24, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 16,578 hours, 23,797 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 7G7921
- Part serial: 1519
- Condition: Failed
- Location: Rudder
- Part time: 16,578 hours, 23,797 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO FIELD WHEN AFTER TAKEOFF THE CREW RECEIVED A RUDDER PRESS CATUION LIGHT.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE NR 1 PRESSURE REGULATOR SWITCH.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
